Actifed Plus manufacturers, companies, ingredients, composition, doses, indications, usages and lots more!

Actifed Plus Drug Information [ Pfizer; GlaxoSmithKline; Ortho McNeil Pharmaceuticals ]

Table of content

Actifed Plus category:

Active ingredients:

Actifed Plus companies and manufacturers:

General Information

Actifed Plus forms, composition and dosages:

  • Tablet; Oral; Acetaminophen 500 mg; Pseudoephedrine Hydrochloride 60 mg; Triprolidine Hydrochloride 2.5 mg

Indications, usages and classification codes:

  • N02BE51 - Acetaminophen (Paracetamol), combinations excluding psycholeptics

PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!

Copyright © 2021. Catalog.md. All rights reserved. Information on Catalog.md is provided for educational purposes only and is not to be used for medical advice, diagnosis or treatment. Support info@catalog.md.